Darboux transformations for the KP hierarchy in the Segal- Wilson setting

G.F. Helminck, J.W. van de Leur

    Research output: Contribution to journalArticleAcademicpeer-review

    4 Citations (Scopus)
    Original languageUndefined
    Pages (from-to)278-309
    Number of pages32
    JournalCanadian journal of mathematics
    Volume53
    Issue number2
    Publication statusPublished - 2001

    Keywords

    • METIS-202149

    Cite this

    Helminck, G.F. ; van de Leur, J.W. / Darboux transformations for the KP hierarchy in the Segal- Wilson setting. In: Canadian journal of mathematics. 2001 ; Vol. 53, No. 2. pp. 278-309.
    @article{4f2d12394d874386b5a835b9e89a11ae,
    title = "Darboux transformations for the KP hierarchy in the Segal- Wilson setting",
    keywords = "METIS-202149",
    author = "G.F. Helminck and {van de Leur}, J.W.",
    year = "2001",
    language = "Undefined",
    volume = "53",
    pages = "278--309",
    journal = "Canadian journal of mathematics",
    issn = "0008-414X",
    publisher = "Canadian Mathematical Society",
    number = "2",

    }

    Helminck, GF & van de Leur, JW 2001, 'Darboux transformations for the KP hierarchy in the Segal- Wilson setting' Canadian journal of mathematics, vol. 53, no. 2, pp. 278-309.

    Darboux transformations for the KP hierarchy in the Segal- Wilson setting. / Helminck, G.F.; van de Leur, J.W.

    In: Canadian journal of mathematics, Vol. 53, No. 2, 2001, p. 278-309.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Darboux transformations for the KP hierarchy in the Segal- Wilson setting

    AU - Helminck, G.F.

    AU - van de Leur, J.W.

    PY - 2001

    Y1 - 2001

    KW - METIS-202149

    M3 - Article

    VL - 53

    SP - 278

    EP - 309

    JO - Canadian journal of mathematics

    JF - Canadian journal of mathematics

    SN - 0008-414X

    IS - 2

    ER -